International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part G

On multivariate Bayesian frailty models


Author(s): SG Parekh and SR Patel

Abstract: Defining the multivariate (mostly bi-variate) frailty models such as correlated gamma, correlated compound Poisson, correlated log normal frailty models through survival functions, we obtained the estimators of frailty parameters in this article. Further the estimation of Bayesian frailty parameters of multivariate normal and compound Poisson have been obtained for some priors with quadratic loss function.

Pages: 523-531 | Views: 298 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
SG Parekh and SR Patel. On multivariate Bayesian frailty models. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 523-531.
Call for book chapter
International Journal of Statistics and Applied Mathematics